# SDR AWXA0001281

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 28,348 hours, 12,978 cycles
- Engine: Iae V2500A1
- Engine time: 32,386 hours, 14,953 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU500MK4
- Part serial: B96
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,234 hours, 490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/3/01 - DURING INITIAL CLIMB, LEFT ENG UNCOMMANDED THRUST INCREASE ABOVE CLIMB EPR LIMIT WITH DEFINITE YAW TO THE RIGHT; EVENT WAS MOMENTARY AND LEFT EPR WAS NOTICED DECREASING THRU 1.5 BACK TO CLIMB EPR OF 1.3, OTHER PARAMETERS NORMAL.  AIRCRAFT RETURNED TO PHX WITH NO FURTHER EVENTS.  CONTINUED ON SUP SDR AWXA0001282.
